Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    WEAKNESS AND PAIN IN THIGH AFTER HIP RELACEMENT
    avatar
    OJOJ64; posted:
    Hi Dr. Bolognesi and all,

    I had a total hip replacement by the Hana method in May of 2010. I had a virtually pain free quick recovery. My incision area still hurts and it is tad numb, but really minor. My hip does not hurt anymore at all. About a week ago, I started having really bad pain and weakness in the front of the thigh of the operated leg. It has gotten worse and when I stand up it wanst to collapse on me. At my last doctors visit in September, I was given the all clear, and did not need to be seen till a 1 year follow up. He said everything looked good. Does anyone have a clue at all of what is up? I do not want to run to the doctor if this is normal. I do not know if it is my back with a pinched nerve or a pinch in the hip somewhere. Help! Thanks, Jo-Anna
    Reply


    Helpful Tips

    Pain after Knee ReplacmentExpert
    For most people a knee replacement can predictably eliminate pain and restore function. This is not to say that the operation is not ... More
    Was this Helpful?
    59 of 76 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Joint Replacement Center